# SDR UPS96220739

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN FS 850 TO 870 BL 0 TO LBL 45 CENTER TANK UPPER PRESSURE SKIN HAS CORROSION.  REMOVED AND AREA NOTED WAS SUBMITTED TO ENG FOR REPAIR.  FLAP PEENING DAMAGE AREA PER DHC SK 904-400-AND BOEING M/M 20-10-3.  ALODINE AND PRIMED STRUCTURE AND REINSTALLED FASTENERS PER SK 904-400 AND SRM 51-20-4.
